MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER (OCD)

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER (OCD)
Model Number 3387S-40
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3708760 (serial: unknown); product type: 0191-extension; implant date (b)(6) 2022; explant date (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that they discovered lead was showing high impedances on contact 1, surgical intervention occurred in order to assess where it was coming from.First, stimulation was provided prior to surgery in order to attempt to prevent surgical intervention through running current through contact.This did not fix the issue, the battery pocket/extension were unplugged and put back into port after being cleaned, this did not fix the issue.Then, the extension and lead end were disconnected in order to assess where the problem was.The lead was determined to be the problem, and was replaced by new lead and new extension (compatible with new lead) for patient's left side of body/battery.Issue has been resolved.No external factors known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was provided by the manufacturer representative regarding the high impedance on the lead.The cause of the high impedance is unknown, as is what may have contributed to the issue.It was clarified that the left lead, which had an impedance higher than 10 ,000, was explanted.The healthcare provider has no additional information to add.

Brand Name
ACTIVA
Common Device Name
DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER (OCD)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23532818
Report Number2649622-2025-31801
Device Sequence Number13303859
Product Code OLM
UDI-Device Identifier00763000274320
UDI-Public(01)00763000274320(17)251025(10)VA2JV2V
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H050003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA2JV2V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/19/2025
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale